MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number MODEL 3000
Medical Device Problem Codes Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via a programming history database periodic review that the patient had high impedance.The high impedance was observed with v1.5 software.For model 102/102r generators programmed to output currents > 1 ma , it was observed that system diagnostics using m3000 v1.0 and m250 software would display ok lead impedance while system diagnostics using m3000 v1.5 software would display a false high impedance.No other relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key9364410
Report Number1644487-2019-02290
Device Sequence Number19489659
Product Code LYJ
UDI-Device Identifier05425025750429
UDI-Public05425025750429
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR